MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., 3.4MM SOFT TISSUE GRASPER WITH RATCHET; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG., 3.4MM SOFT TISSUE GRASPER WITH RATCHET; ACCESSORIES, ARTHROSCOPIC
Catalog Number 0300034702
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: new grasper broke during case.No patient harm the failure identified in the investigation is consistent with the complaint record.The probable root cause could be user excessive force.The shear pin was designed to break before the jaw as safety feature the device manufacture date is not known.
 
Event or Problem Description
It was reported that the device broke.No pieces fell into the joint space.

Brand Name
PKG., 3.4MM SOFT TISSUE GRASPER WITH RATCHET
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8587926
Report Number0002936485-2019-00190
Device Sequence Number1998527
Product Code NBH
UDI-Device Identifier07613327053463
UDI-Public07613327053463
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0300034702
Device Lot NumberK1032TI
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2019
Initial Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1